Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Had orthostatic hypertension, felt dizzy, nausea. BP high. What does this indicates?

I typically have BP of 140/85. For years have had occasional orthostatic hypertension for a few minutes if I rise up out of bed too quickly but passes. Last night, for no apparent reason except I turned around quickly, I suddenly felt dizzy, nauseaus, lightheaded... went to sleep feeling a bit better, but still naueous. THis AM I woke up feeling nauseous still, and body was shaky (not lightheaded). Still feeling that way 5 hours later. BP taken by an MD in my office 2x is running about 180/110... Could run to the ER and spend $$$$, but unclear that this is necessary. Thoughts?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You have not stated your age, gender, personal habits, family history or co-morbidities
Symptoms even after several hours need examination and investigation - arrhythmia, transient ischemia and others need consideration...
BP of 180/110 needs investigation and management.
Go to the ER - better be safe than sorry

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor